zbMATH — the first resource for mathematics

One more bang-bang theorem for smooth control systems of constant rank. (English. Russian original) Zbl 0883.49010
Russ. Acad. Sci., Dokl., Math. 50, No. 1, 117-121 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 337, No. 5, 567-569 (1994).
Nonlinear time-optimal control problems are investigated under the condition that the control domain is a convex polyhedron. Sufficient conditions ensuring that the time-optimal control is a bang-bang control, i.e., its only values are the vertices of the control domain, are presented.

49J30 Existence of optimal solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.)